RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, paper published in the English version journal (Mi mz11718)  

Papers published in the English version of the journal

Third-Order Hankel Determinant for Transforms of the Reciprocal of Bounded Turning Functions

D. Vamshee Krishnaa, T. RamReddyb, D. Shalinic

a Department of Mathematics, GITAM University, Visakhapatnam-530 045, A. P., India
b Department of Mathematics, Kakatiya University, Warangal-506 009, T. S., India
c Department of Mathematics, Dr. B. R. Ambedkar University, Srikakulam-532 410, A. P., India

Abstract: In this paper, we make an attempt to introduce a new subclass of analytic functions. Using the Toeplitz determinants, we obtain the best possible upper bound for the third-order Hankel determinant associated with the $k^{th}$ root transform $[f(z^{k})]^{{1}/{k}}$ of the normalized analytic function $f(z)$ when it belongs to this class, defined on the open unit disc in the complex plane.

Keywords: analytic function, upper bound, reciprocal of a bounded turning function, third Hankel functional, positive real function, Toeplitz determinants.


English version:
Mathematical Notes, 2019, 105:4, 535–542

Bibliographic databases:

Received: 09.06.2017
Revised: 18.10.2018
Language:

Citation: D. Vamshee Krishna, T. RamReddy, D. Shalini, “Third-Order Hankel Determinant for Transforms of the Reciprocal of Bounded Turning Functions”, Math. Notes, 105:4 (2019), 535–542

Citation in format AMSBIB
\Bibitem{VamRamSha19}
\by D.~Vamshee Krishna, T.~RamReddy, D.~Shalini
\paper Third-Order Hankel Determinant for Transforms
of the Reciprocal of Bounded Turning Functions
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 535--542
\mathnet{http://mi.mathnet.ru/mz11718}
\crossref{https://doi.org/10.1134/S000143461903026X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065643476}


Linking options:
  • http://mi.mathnet.ru/eng/mz11718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020